# SDR GLBA200901192

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 23,780 hours, 25,709 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING SCHEDULED C-CHECK, MAINTENANCE PERSONNEL DISCOVERED THE LEFT WING LOWER STRINGER 8 CRACKED COMPLETELY THROUGH APPROXIMATELY 1 BY 1 LOCATED BETWEEN RIB 8 AT WS 2293 AND RIB 9 AT WS 2593.  MAINTENANCE REMOVED DAMAGE AND INSTALLED STRINGER SPLICE FROM EXTRUDED ANGLE AND INSTALLED PER EO 09-120297-01.  RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
